Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015, Article ID 454638, 9 pages
http://dx.doi.org/10.1155/2015/454638
Research Article

Identifying Odd/Even-Order Binary Kernel Slices for a Nonlinear System Using Inverse Repeat m-Sequences

School of Biomedical Engineering, Southern Medical University, Guangzhou, Guangdong 510515, China

Received 27 June 2014; Revised 9 September 2014; Accepted 1 October 2014

Academic Editor: Shengyong Chen

Copyright © 2015 Jin-yan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin-yan Hu, Gang Yan, and Tao Wang, “Identifying Odd/Even-Order Binary Kernel Slices for a Nonlinear System Using Inverse Repeat m-Sequences,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 454638, 9 pages, 2015. https://doi.org/10.1155/2015/454638.